Uni Logo
 

FORSCHUNGSBERICHT 1996-1998


 

Prev.:Institut für Angewandte Mathematik, Abt. f. Funktionalanalysis u. Numerische Mathematik
Next.:Institut für Angewandte Mathematik Abt.f. Mathematische Methoden d. Physik
Up:Forschungsbericht
Up:Mathematisch-Naturwissenschaftliche Fakultät
Index


Institut für Angewandte Mathematik, Abteilung für Angewandte Analysis

Allgemeine Angaben:
Beringstraße 6, 53115 Bonn, Telefon: 0228 / 73-3141, Telefax: 0228 / 73-7916, eMail: aaa@iam.uni-bonn.de, WWW: http://www.iam.uni-bonn.de/AngewandteAnalysis/index.html

Hauptamtliche Professoren
Prof. Dr. Jens Frehse

Wissenschaftliches Personal
Universitätsstellen
Dr. Günther Grün
Dipl. Math. Moritz Kaßmann
Priv. Doz. Dr. Michael Ruzicka

Drittmittelstellen
Dipl. Math. Lars Diening (Deutsche Forschungsgemeinschaft)
Dr. Klaus Schilling (Sonderforschungsbereich 256)
Dipl. Math. Mark Steinhauer (Sonderforschungsbereich 256)

Stipendiaten

Forschungsschwerpunkte
Elliptische/Parabolische Systeme und Variationsprobleme
(Frehse)

Theorie und Numerik von math. Modellen zum Benetzungsverhalten math. Flüssigkeiten
(Grün)

Bellman-Gleichungen zu Sprung-Diffusions-Prozessen
(Kaßmann, Schilling)

Nicht-Newtonsche, insbes. Elektrorheologische Flüssigkeiten
(Ruzicka, Steinhauer)

Numerik und Visualisierung zu Elektrorheologischen Fluessigkeiten
(Ruzicka, Diening)

Elliptische, Parabolische Systeme der Halbleitertheorie
(Schilling, Frehse)

Mathematische Analyse von Modellen der Elastizitäts- und Plastizitätstheorie
(Steinhauer)

Besondere Forschungsförderung
Teilprojekt B1 "Elliptische Systeme" des Sonderforschungsbereichs 256
(Diening, Frehse (Leiter), Grün, Kaßmann, Ruzicka, Schilling, Steinhauer, Deutsche Forschungsgemeinschaft)

DFG-Schwerpunktprogramm: Benetzung und Strukturbildung an Grenzflächen.
(Prof. J. Frehse, Dr. G. Grün, Deutsche Forschungsgemeinschaft)

TMR Projekt: Nonlinear Parabolic Partial Differential Equations: Models and Applications
(Prof. J. Frehse, Europäische Union)

Veröffentlichungen
Bensoussan A., Frehse J., Nagai H.:
Some Results on Risk-sensitive Control with full obervation
Appl. Math. and its Optimization 37, no.1:1-41,1998

Bensoussan A., Frehse J.:
Asymptotic behaviour of the time dependent Norton-Hoff law in plasticity theory and SH/sp 1$ regularity
Comment.-Math.-Univ.-Carolin. 37, no.2:285-304, 1996

Bensoussan A., Frehse J.:
Nonlinear elliptic systems arising from control theory and differential games
Collection: World Congress of Nonlinear Analysts '92, Vol.I-IV (Tampa, FL, 1992), de Gruyter, Berlin, 1996

Ebmeyer C., Frehse J.:
Mixed Boundary Value Problems for Nonlinear Elliptic Equations in Multidimensional Non-smooth Domains
Math. Nach., 1997

Ebmeyer C., Frehse J.:
Mixed Boundary Value Problems for Nonlinear Elliptic Equations in Multidimensional Domains with Corners
ZAMM 78:903-904, 1998

Frehse J., Malek J., Steinhauer M.:
An Existence Result for Fluids with Shear Dependent Viscosities - Steady Flows
Nonlinear Analysis 30, no.5:3041-3049,1997

Frehse J., Naumann J.:
Stationary semiconductor equations modeling avalanche generation
J.-Math.-Anal.-Appl. 198, no.3:685-702, 1996

Frehse J., Naumann J.:
On weak solutions to the non-stationary van Roosbroeck's system with discontinuous permittivities
Math.-Methods-Appl.Sci. 20, no.8:689-706, 1997

Frehse J., Ruzicka M.:
Existence of Regular Solutions to the steady Navier-Stokes Equations in Bounded Six-Dimensional Domains
Ann. Scuola Norm. Pisa 23:701-719, 1996

Frehse J., Ruzicka M.:
Existence of regularity criterion for steady Navier-Stokes equations in Bounded Six-Dimensional Domains
Ann. Scuola Norm. Pisa 23:701-719, 1996

Frehse J., Ruzicka M.:
Weighted estimates for the stationary Navier-Stokes equations
Collection: Mathematical theory in fluid mechanics (Paseky, 1995),1-29 (Pitman Res. Notes Math. Ser.,354)

Frehse J., Ruzicka M.:
A new regularity criterion for steady Navier-Stokes equations
Diff. Int. Equ. 11:361-368, 1998

Grün G., Bertsch M., Dal Passo R., Garcke H.:
The thin viscous flow equation in higher space dimensions
Advances in Differential Equations, 3:417-440,1998

Grün G., Dal Passo R., Garcke H.:
On a fourth-order degenerate parabolic equation: global entropy estimates, existence and qualitative behaviour of solutions
SIAM J. Math. Analysis, 29, Nr.2:321-342,1998

J. Frehse, G.A. Seregin:
Regularity of solutions of variational problems in the theory of deformation with logarithmic hardening
Proceedings of St. Petersburg Math. Society Vol 5:184-222, 1998

Malek, J., Necas, J., Rokyta M., Ruzicka M.:
Weak and Young measure valued solution to evolutionary partial differential equations
Applied Mathematics and Mathematical Computation vol. 13, Chapman & Hall, 1996

Necas J., Ruzicka M., Sverak V.:
On Leray's self-similar solutions of the Navier-Stokes equations
Acta Mat. 176:283-294, 1996

Necas J., Ruzicka M., Sverak V.:
On a remark of J. Leray regarding the construction of singular solutions of the Navier-Stokes equations
C. R. Acad. Sci. Paris 323:245-249, 1996

Rajagopal K.R., Ruzicka M., Srinivasa A.:
On the Oberbeck-Boussinesq approximations
AS 6:1157-1167, 1996

Ruzicka M.:
A Note on Steady Flow of Fluids with Shear Dependent Viscosity
Non. Anal. 30:3029-3039, 1997


Transfer und Öffentlichkeitsarbeit